Table of Contents
ISRN Geometry
Volume 2012, Article ID 367467, 21 pages
http://dx.doi.org/10.5402/2012/367467
Research Article

Some Classes of Pseudosymmetric Contact Metric 3-Manifolds

Department of Mathematics, University of Thessaloniki, Adendron 57007, Greece

Received 13 November 2011; Accepted 22 December 2011

Academic Editors: T. Friedrich and O. Mokhov

Copyright © 2012 Evaggelia Moutafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study (a) the class of 3-dimensional pseudosymmetric contact metric manifolds with harmonic curvature and 𝑇 π‘Ÿ 𝑙 constant along the direction of πœ‰ and (b) the class of ( πœ… , πœ‡ , 𝜈 )-contact metric pseudosymmetric 3-manifolds of type constant in the direction of πœ‰ .